Juvederm dissolution with hyaluronidase
It is typical to develop swelling and bruising following hyaluronidase injection to dissolve HA fillers such as juvederm. Give it some time to heal. It should get back to what it was like prior to your filler. Good luck!
Juvederm and Eye Swelling and Antidote
There is too much edema and too much trauma to the area to suggest to you other lasers or treatments at this time. I would recommend waiting two weeks for the swelling to resolve before proceeding with any other treatments. In the future, Beletero might be a better choice of filler for you. It is always best to consult an expert for these highly technical injections under the eyes. Best, Dr. Green
Is there anything that can be done after having antidote for juvederm eye trough injection?
First, be patient. You've had swelling for a prolonged time and that filler was just dissolved. This can take some time to resolve. The recommendations provided by Dr. Emer are sound but the most important thing is to be patient. You've been struggling with this for many months and there is no reason to do anything hastily. Give this time to settle before jumping into any additional treatments.
Stephen Weber MD, FACS
Denver Facial Plastic Surgeon
Under Eye Improvement -- Lasers and More Fillers, Thermage/Venus Legacy
This needs lasers or radiofrequency treatments and more fillers placed appropriately. Please see a cosmetic dermatologist with experience in treating this area, and please post before photos -- before anything was performed. Best, Dr. Emer.